# SDR FDEA201407111721

- Difficulty date: July 11, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 58,110 hours, 19,281 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED VERY BRIEF CARGO FIRE LEVEL 3 ALERT.  ALERT  EXTINGUISHED BEFORE WE COULD DETERMINE FWD OR AFT.  CHECKED FAULT REVIEW ON MSC LAST LEG AND NO FAULTS FOUND, PERFORMED RTS OF MSC PER MM 31-42-01-5, CHECKED ALL 3 VIA'S AND NO FAULTS LAST LEG, PER RTS ON ALL 3 VIA'S PER MM 31-43-01-5, CHECKED ALL 3 AIU'S AND NO FAULTS LAST LEG, PERFORMED RTS ON ALL 3 AIU'S PER MM 31-43-02-5, ALL TESTS PASSED  PERFORMED LOWER CARGO OVERHEAT ADJUSTMENT TEST PER MM 26-14-02-5 AND TEST PASSED SEVERAL TESTS.
